MathSciNet Relay Station
MathSciNet bibliographic data
MR2063111 46G25 (47H60)
Galindo, P.; Lourenço, M. L.; Moraes, L. A. Polynomials generated by linear operators. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2917–2927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement